Correction to: Finite dimensional state representation of physiologically structured populations (Journal of Mathematical Biology, (2020), 80, 1-2, (205-273), 10.1007/s00285-019-01454-0)

Odo Diekmann, Mats Gyllenberg*, Johan A.J. Metz

*Corresponding author for this work

Research output: Contribution to journalComment/Letter to the editorAcademicpeer-review

Abstract

In the original publication of the article, the Subsection 2.1.2 was published incorrectly.

Original languageEnglish
Pages (from-to)905-906
Number of pages2
JournalJournal of Mathematical Biology
Volume81
Issue number3
DOIs
Publication statusPublished - 1 Sept 2020

Fingerprint

Dive into the research topics of 'Correction to: Finite dimensional state representation of physiologically structured populations (Journal of Mathematical Biology, (2020), 80, 1-2, (205-273), 10.1007/s00285-019-01454-0)'. Together they form a unique fingerprint.

Cite this